# SDR IPXA2015061790268

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 30,526 hours, 17,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 263-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURED AT BS 263 TO BS 270.5 5 INCHES BELOW S20L.  TEMP REPAIR IAW EO 5330-577934A TEMP REPAIR IAW EO 757-5330-57793-A.  ACFT OK FOR SERVICE.
